Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 808375, 10 pages
http://dx.doi.org/10.1155/2014/808375
Research Article

Analytical and Numerical Study of the Projective Synchronization of the Chaotic Complex Nonlinear Systems with Uncertain Parameters and Its Applications in Secure Communication

1Department of Mathematics, Umm Al-Qura University, P.O. Box 14949, Makkah, Saudi Arabia
2Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt
3College of Applied Medical Sciences, Taif University, P.O. Box 21955, Turabah, Saudi Arabia

Received 5 November 2013; Revised 18 January 2014; Accepted 2 February 2014; Published 8 April 2014

Academic Editor: Kwok-Wo Wong

Copyright © 2014 Kholod M. Abualnaja and Emad E. Mahmoud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kholod M. Abualnaja and Emad E. Mahmoud, “Analytical and Numerical Study of the Projective Synchronization of the Chaotic Complex Nonlinear Systems with Uncertain Parameters and Its Applications in Secure Communication,” Mathematical Problems in Engineering, vol. 2014, Article ID 808375, 10 pages, 2014. https://doi.org/10.1155/2014/808375.